# SDR CA121109010

- Difficulty date: October 5, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 152
- Engine: Lyc O235L2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Plug
- Part number: LYCOMING
- Condition: Worn
- Location: Piston Pin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE OIL CHANGE, ALUMINIUM WAS FOUND IN ENGINE OIL FILTER. SUSPECTED TO BE PISTON PIN PLUG.  CYLINDERS REMOVED AND NR 1 CYLINDER PISTON PIN PLUG FOUND WORN.  CYLINDER CHECKED AND FOUND INPERFECTION INSIDE CYLINDER BARREL 1-2" FROM BASE, SUSPECTED CRACK.  CYLINDER REPLACED AND ACFT RETURNED TO SERVICE.
